# SDR DALA2024122612002

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 98,102 hours, 44,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 PRI ISSUED 623065-14AD REV ORIGINAL FOR MISDRILLED FASTENER HOLE FWD OF L1 DOOR UPPER FWD CUTOUT. CORRECTIVE ACTION:REPAIR PERFORMED ON PRI 623065-14AD, REV 7. RECEIVED FINAL ERA 623065-14AD, AND CONFIRMED ALL STEPS REMAINED THE SAME AND C/W ERA 623065-14AD, REV ORIG. (0726723)
